Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 2(332), Pages 135–136 (Mi umn275)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The best constant in an inequality of Khinchin type for quadratic forms

B. D. Gnedenko

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm275

Full text: PDF file (182 kB)

English version:
Russian Mathematical Surveys, 2000, 55:2, 340–341

Bibliographic databases:

MSC: 60E15
Accepted: 26.01.2000

Citation: B. D. Gnedenko, “The best constant in an inequality of Khinchin type for quadratic forms”, Uspekhi Mat. Nauk, 55:2(332) (2000), 135–136; Russian Math. Surveys, 55:2 (2000), 340–341

Citation in format AMSBIB
\Bibitem{Gne00}
\by B.~D.~Gnedenko
\paper The best constant in an inequality of Khinchin type for quadratic forms
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 2(332)
\pages 135--136
\mathnet{http://mi.mathnet.ru/umn275}
\crossref{https://doi.org/10.4213/rm275}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781069}
\zmath{https://zbmath.org/?q=an:0963.60009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..340G}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 2
\pages 340--341
\crossref{https://doi.org/10.1070/rm2000v055n02ABEH000275}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089971300010}


Linking options:
  • http://mi.mathnet.ru/eng/umn275
  • https://doi.org/10.4213/rm275
  • http://mi.mathnet.ru/eng/umn/v55/i2/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bastero J., Romance M., “Random vectors satisfying Khinchine-Kahane type inequalities for linear and quadratic forms”, Math. Nachr., 278:9 (2005), 1015–1024  crossref  mathscinet  zmath  isi  scopus  scopus
    2. So Anthony Man-Cho, Ye Yinyu, Zhang Jiawei, “A unified theorem on SDP rank reduction”, Math. Oper. Res., 33:4 (2008), 910–920  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:254
    Full text:173
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022